# SDR SWAA2023081471941

- Difficulty date: June 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS500A TO BS500B AND STR26L AT FWD CARGO COMPARTMENT 2023-413056<[01] ET TOOL USED: PN: NORTEC 600D ; SN: 220273012; DUE DATE: 17-DEC-23;[02] REPLACED WEB-INTERCOSTAL AND LOCATED BETWEEN BS500A TO BS500B AND STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 53-30-53-2R-1 REPAIR 1 PARAGRAPH 4 Ï¿½TEM L; M;P; SRM 51-40-02 AND DWG 143A7505 SHEET 6 REV D. SEE INDIVIDUAL SIGNOFFS BELLOW.;[03] CORRECTED STEP 2:  REPLACED WEB-INTERCOSTAL LOCATED BETWEEN BS500A TO BS500B AND STR26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 53-30-53-2R-1 REPAIR 1; DWG 143A7505 SHEET 6 REV D. SEE INDIVIDUAL SIGNOFFS BELLOW.;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFFS BELLOW
